# SDR AALA202107227604

- Difficulty date: July 19, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 66,116 hours, 29,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  ODOR IN COCKPIT DURING DESCENT - SMELLED LIKE UN-BURNED FUEL. FUMES EVEN STRONGER AFTER ENGINE SHUTDOWN AT THE GATE. FLT ATTENDANTS DID NOT SMELL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
